Avapro online

Common Questions and Answers about Avapro online

avalide

My grandmother has been taking Avapro/Irbesartan for a couple of weeks and seems to have developed a rash. She has stopped this medication overnight, and I wish to know if this is dangerous as I thought High Blood Pressure tablets should be reduced only slowly. Her blood pressure was 200/? when she started.
Avapro - when can you expect a reduction in blood pressure after starting on Avapro. Currently taking 150mgs per day.
I take 300 mg Avapro. But have tried a variety of other BP medications, all of which had to be stopped because of side effects. I have psoriatic arthritis/psoriasis and many BP meds can cause it to flare. Recently, I agreed to try a beta blocker (Toporol at the lowest dosage) even though they are one of the meds most likely to stir up psoriasis. And it did. It also had some other disturbing (mental/emotional) side effects. My psoriasis is worse than its been for years.
I've been on medicine for it (Avapro and Veralin PM) since I was 20. I've recently found a new job in an entirely new state, and I'm a bit nervous about moving: mainly because I've become somewhat of a paranoid person since I've been told so many times about my hyper tension, thickening heart, etc. A year or two ago, I had an EKG done which showed "minimal voltage for LVH, may be normal variant".
If you like, I could send you the disk or just host the images online if you prefer. I have heard a lot of good things about the Cleveland Clinic that is why I posted my question here. Unfortunately, I live near Seattle. Do you have clinics outside of the Ohio area?
This being said, he placed me on a starting dose of Avapro, 150 mgs. Several days later I started to have major bouts of depression, very tired, heaviness on my entire left side and also left hand and foot became very cold.I also had frequent palpitations. My head felt like my pressure was elevated but just the oppisite was happening, avg. BP was 116/68. My Internist told me to decrease the medication to 75mgs.
My doctor has me on Avapro. I am overweight (by about l00 lbs.) and have mild high blood pressure. I have recently noticed that my heart will sometime beat 2 or 3 times in rapid succession and then beat normally. This doesn't happen all the time, just sometimes. And at other times it will be a normal beat, a pause, and then normal again. I should say, that I can't feel this. I use a blood pressure monitor (automatic) that also measures your pulse. It will beep in time with the heart.
I am 77 years old, and the low pulse has not bothered me until the past month or two. I am on 150mg avapro, 2mg cardura, 0.137 mg levoxyl daily. Catheterization and pacemaker have been recommended. Are there any preliminary diagnostic tools prior to such drastic procedures? Could any of my medications be exacerbating the symptoms? I'll be looking forward to your reply. Posted by CCF CARDIO MD - DLB on June 11, 1999 at 13:47:14 Dear Irv I do not think it is your medications.
Male age 69 excellent health till MI MI 11/98 with double bypass next day (left mammary to the LAD and vein graft to the diagonal) in CHF since surgery with edema around belly, none in legs January EF 40% cholesterol 117 May EF 25-30% cholesterol 111 May Tomographic imaging shows majority of left anterior descending distribution is infarcted May Central apnea dx with Cheyne-Stokes respirations RX Lasix, potassium, digoxin, Avapro, Coumadin, Sinemet at bedtime for restless legs Completed 3
(I was also on Cozaar and then Avapro). I never had a problem until this new doctor switched me to generics in October of 2010. Everything went downhill. I was on Atenolol and Lisinopril-coughing for 2 months. Kept calling and was told my body had to get used to it.(He only had me on 50mg, where I was on 200mg before. I went to some pharmacy school and knew something didn't sound right.) Hands and LEgs were now ice hold. Never had a problem before. bruising.
How low do you think it should be? And what medications would you reccommend? I take Avapro currently. Would you reccommend exercise? By the way, regarding my age. I am 34. Thank you for this forum. It is a valuable service. Laura Posted by CCF CARDIO MD - DLB on June 08, 1999 at 11:01:58 Dear Laura Your EF (and hypertrophy) will probably improve with those measures; it should certainly keep it from deteriorating further.
Male age 69 excellent health till MI MI 11/98 with double bypass next day (left mammary to the LAD and vein graft to the diagonal) in CHF since surgery with edema around belly, none in legs January EF 40% cholesterol 117 May EF 25-30% cholesterol 111 May Tomographic imaging shows majority of left anterior descending distribution is infarcted May Central apnea dx with Cheyne-Stokes respirations RX Lasix, potassium, digoxin, Avapro, Coumadin, Sinemet at bedtime for restless legs Completed 3
Male age 69 excellent health till MI MI 11/98 with double bypass next day (left mammary to the LAD and vein graft to the diagonal) in CHF since surgery with edema around belly, none in legs January EF 40% cholesterol 117 May EF 25-30% cholesterol 111 May Tomographic imaging shows majority of left anterior descending distribution is infarcted May Central apnea dx with Cheyne-Stokes respirations RX Lasix, potassium, digoxin, Avapro, Coumadin, Sinemet at bedtime for restless legs Completed 3
Male age 69 excellent health till MI MI 11/98 with double bypass next day (left mammary to the LAD and vein graft to the diagonal) in CHF since surgery with edema around belly, none in legs January EF 40% cholesterol 117 May EF 25-30% cholesterol 111 May Tomographic imaging shows majority of left anterior descending distribution is infarcted May Central apnea dx with Cheyne-Stokes respirations RX Lasix, potassium, digoxin, Avapro, Coumadin, Sinemet at bedtime for restless legs Completed 3
Male age 69 excellent health till MI MI 11/98 with double bypass next day (left mammary to the LAD and vein graft to the diagonal) in CHF since surgery with edema around belly, none in legs January EF 40% cholesterol 117 May EF 25-30% cholesterol 111 May Tomographic imaging shows majority of left anterior descending distribution is infarcted May Central apnea dx with Cheyne-Stokes respirations RX Lasix, potassium, digoxin, Avapro, Coumadin, Sinemet at bedtime for restless legs Completed 3
Male age 69 excellent health till MI MI 11/98 with double bypass next day (left mammary to the LAD and vein graft to the diagonal) in CHF since surgery with edema around belly, none in legs January EF 40% cholesterol 117 May EF 25-30% cholesterol 111 May Tomographic imaging shows majority of left anterior descending distribution is infarcted May Central apnea dx with Cheyne-Stokes respirations RX Lasix, potassium, digoxin, Avapro, Coumadin, Sinemet at bedtime for restless legs Completed 3
Angiotensin II Receptor Blockers Telmisartan (Micardis) Eprosartan (Teveten) Irbesartan (Avapro) Valsartan (Diovan) Olmesartan (Benicar) Candesartan (Atacand) Losartan (Cozaar) 5. Antiplatelets Ticlopidine (Ticlid) Clopidogrel (Plavix) 6.
I take atentolol 25 mg, avapro 250 mg. and synthroid 112mg. I go to a very good teaching hospital for my second opinion, but they claim they will not hurt me. They are afraid to try other medications, as they are dangerous. If I came to Cleveland Clinic, is there anything that can be done besides an ablation? Believe me, I would be the best guinea pig you would ever see. No one I know has ever had these as many years as I. If I could only have the years back that these pvc's took from me.
There are several other classes of hypertensive medications (you are currently taking an angiotensin receptor blocker). Changing to a different one (i.e. Diovan or Avapro) or to a calcium channel blocker can be considered if the irbesartan is causing problems. You can discuss these options with your personal physician. Followup with your personal physician is essential.
I was hesitating to take 300mg Avapro(BP medicine) I took 22 unit of Levimir at bed time. At 4am, I woke up. measure the pressure , it was 165/100. I took 150gm Avapro. My sugar was 8.1mmol. I got up from bed, sit down quietly for 10 minutes. BP became OK. I went to bed again, and got up at 6. BG was 9.4. I want to bring morning sugar to 6or 7.
Read my prior post as I'm sure there are many other things I didn't put here. There is a natural product being offered online that supposedly cures afib. I forget the name but you can google afib cure. I personally haven't tried it because so far I have got this under control myself with all the things I mentioned here and in other post that I've tried. What ever your decision and how you attack this I wish you success.
MedHelp Health Answers